Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Having asthma. Chest x ray showed large spots by the side of chest. What could it be?

My family and I are Americans living in China. My son has asthma . He has been sick since we arrived here. We took him to a big hospital in Beijing who gave us more medication for his asthma. He had a coughing episode and we rushed him to another hospital. They took a chest xray and said he has pneumonia . I am concerned because there were large spots on his x ray, they even looked at his clothes thinking it was metal. I am concerned what they were.We are doing daily IV medication and antibiotics . The spots were by his heart on the right side. Do you know what they could be?
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Allergist and Immunologist 's  Response
the uncontrolled asthma COULD LEAD YOU TO CHEST INFECTIONS
THE OILS AND OTHER THINGS OF CHINESE MATERIALS MAY NOT BE TOLERATED BY THE CHILD AND IT BECOMES UNCONTROLLED ASTHA EVEN YOU ARE USING MEDICINES FOR LONG
YOU HAVE TO SUPRESS INFECTION
MAY BE THE ANTIBIOTICS GIVEN IV CONTROL IT AND THE WHITE SPOTS IN CHEST ARE INFECTED AREAS
THEN AFTER CONTROLLING INFECTION YOU HAVE TO RETITRATE THE DOSAGES OF ASTHMA MEDICINES
MAY WE HANGE OR TITRATE DOSES DEPWENDING ON THE POSION AFTYER CLEARING OF CHES INFECTION
NORMALLY IT TAKES 3 WK WITH ANTIBIOTICS TO DISOLVE THE INFECTIVE OPACITY IN LUNGS
Answered: Fri, 26 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor